# SDR AALA201802279020

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 79,911 hours, 11,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 19G EMERGENCY LIGHT LENS MISSING. REPLACED THE LENS.
